# SDR ASMF201507010

- Difficulty date: June 12, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 45,803 hours, 16,130 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 277A6000555
- Part serial: 2097C2
- Condition: Out Of Tolerance
- Location: Mlg
- Part time: 8,319 hours, 3,791 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING DUE TO URGENT ATTENTION OF A SICK PAX.  PERFORMED OVERWEIGHT LANDING INSPECTION IAW AMM 05-51-35 PHASE 1, DETECTING THE MLG WHEEL NR 1 WITH 135 PSI & THE WHEEL NR 2 WITH 260 PSI.  THE MLG WHEEL NR 1 & 2 WERE REPLACED IAW AMM 32-45-01.  PERFORMED FLAT SPOTTED TIRES CONDITIONAL INSPECTION IAW AMM 05-51-16, ALL CORRECT.
